# SDR PAZR200550249

- Difficulty date: October 17, 2005
- Submitted: October 24, 2005
- Operation: General aviation
- Aircraft: N980S
- Make and model: Amd FALCON50MYST
- Aircraft serial: 249
- Aircraft time: 3,911 hours, 2,704 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Circuit Board
- Condition: Burned
- Location: Cabin Lights
- Component: Led Light Assy
- Component part number: ELW3046010201
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PASSENGER NOTICED A SPARK AND SMOKE IN THE UPPER FWD AREA OF THE CABIN HEADLINER. PILOT WAS NOTIFIED AND PILOT DISENGAGED CIRCUIT BREAKER FOR THE LIGHTS. AIRCRAFT LANDED WITHOUT INCIDENT. UPON REMOVAL OF HEADLINER AND LIGHT STRIPS, VISUALLY INSPECTED AND FOUND LIGHT STRIP CIRCUIT BOARD WAS BURNED AND CHARRED DUE TO EXCESSIVE HEAT, LIGHT TRACK WAS DEFORMED, THERMAL PLASTIC AT ENDS OF LIGHTS WERE MELTED, AND ONE OF THE 28VDC POWER LEAD WIRES WAS PULLED OUT OF THE CIRCUIT BOARD.
